Ricci collineations for type B warped space-times
(Núñez, Luis; Percoco, Umberto; Carot, J.)

We present the general structure of proper Ricci Collineations (RC) for type B warped space-times. Within this framework, we give a detailed description of the most general proper RC for spherically symmetric metrics. As examples, static spherically symmetric and Friedmann-Robertson-Walker space-times are considered.

This article was published in General Relativity an d Gravitation, Vol. 29, No. 10, 1997